RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematical Sciences:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematical Sciences, 2020, Volume 54, Issue 2, Pages 81–86 (Mi uzeru708)  

Mathematics

The set of $2$-genereted $C^*$-simple relatively free groups has the cardinality of the continuum

V. S. Atabekyan

Yerevan State University, Faculty of Mathematics and Mechanics

Abstract: In this paper we prove that the set of non-isomorphic $2$-generated $C^*$-simple relatively free groups has the cardinality of the continuum. A non-trivial identity is satisfied in any (not absolutely free) relatively free group. Hence, they cannot contain a non-abelian absolutely free subgroups. The question of the existence of $C^*$-simple groups without free subgroups of rank $2$ was posed by de la Harpe in 2007.

Keywords: relatively free groups, $C^*$-simple group, amenable radical, nonamenable group, reduced $C^*$-algebra of a group

DOI: https://doi.org/10.46991/PYSU:A/2020.54.2.081

Full text: PDF file (233 kB)
References: PDF file   HTML file

MSC: Primary 20F05; Secondary 20E10, 20E05, 20D45
Received: 04.08.2020
Revised: 14.08.2020
Accepted:17.08.2020
Language:

Citation: V. S. Atabekyan, “The set of $2$-genereted $C^*$-simple relatively free groups has the cardinality of the continuum”, Proceedings of the YSU, Physical and Mathematical Sciences, 54:2 (2020), 81–86

Citation in format AMSBIB
\Bibitem{Ata20}
\by V.~S.~Atabekyan
\paper The set of $2$-genereted $C^*$-simple relatively free groups has the cardinality of the continuum
\jour Proceedings of the YSU, Physical and Mathematical Sciences
\yr 2020
\vol 54
\issue 2
\pages 81--86
\mathnet{http://mi.mathnet.ru/uzeru708}
\crossref{https://doi.org/10.46991/PYSU:A/2020.54.2.081}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru708
  • http://mi.mathnet.ru/eng/uzeru/v54/i2/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical Sciences
    Number of views:
    This page:19
    Full text:4
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021